Arbitrary dimension convection–diffusion schemes for space–time discretizations

Randolph E. Bank, Panayot S. Vassilevski, Ludmil T. Zikatanov

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

This note proposes embedding a time dependent PDE into a convection–diffusion type PDE (in one space dimension higher) with singularity, for which two discretization schemes, the classical streamline-diffusion and the EAFE (edge average finite element) one, are investigated in terms of stability and error analysis. The EAFE scheme, in particular, is extended to be arbitrary order which is of interest on its own. Numerical results, in combined space–time domain demonstrate the feasibility of the proposed approach.

Original languageEnglish (US)
Pages (from-to)19-31
Number of pages13
JournalJournal of Computational and Applied Mathematics
Volume310
DOIs
StatePublished - Jan 15 2017

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Arbitrary dimension convection–diffusion schemes for space–time discretizations'. Together they form a unique fingerprint.

Cite this